# SDR AALA202207183399

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 61,620 hours, 25,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD OVERWING EXIT EMERGENCY FLOOD LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT FORWARD EMERGENCY OVERWING LIGHT PER AMM 33-51-04-960-801.
